# SDR 2008UALA00314

- Difficulty date: January 20, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 36,412 hours, 14,057 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A GEAR UPLOCK INDICATION PROBLEM.  FAILURE OF NOSE L-G EXT PROX SENSOR 25GA.  REPLACED SENSOR 25GA, PERFORMED GEAR SWINGS, ALL NORMAL OPS.
